# SDR QXEA200602698

- Difficulty date: October 2, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- Engine: Pwa PW123D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE STATION XN121 FIREWALL SEAL CHANNEL WORN THROUGH ABOVE OIL COOLER.  REPAIRED IAW SRM 51-40-11.
